# SDR P5CA2017012600039

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ON NR 1 ENGINE NACELLE, NAC STATION 329.   REMOVED THE DAMAGED FRAME IAW SRM 51-40-02-0G-0 REV 67. 2.  INSTALLED A NEW FRAME IAW SRM 51-40-02-0G-0 REV 67 AND DWG 313T2303, SHEET 140, REV AND DWG 313T23, SHEET 144, REV, AND DWG 313T2303, SHEET 145, REV. 3.
